# SDR C2XA03SH309

- Difficulty date: August 29, 2003
- Submitted: August 30, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 11,505 hours, 9,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE FORWARD DIGITAL BUTTSTRAP WAS FOUND TO BE CORRODED AT FR 15-17. MAINTENANCE REMOVED DAMAGED SECTION AND REPLACED FORWARD DIGITAL BUTTSTRAP AND PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH EMB SRM 53-21-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
